# SDR UALA2013040802322

- Difficulty date: April 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT BS 620, BELOW S18L.  CUT OUT DAMAGED SKIN, FABRICATED REPAIR DOUBLER AND INSTALLED PER SRM 53-30-0 1, REPAIR 2, AND SRM 51-40-05.  MAJOR REPAIR.
